Ohio, 2005Damaging Winds in Ohio, June 8, 2005
June 8, 2005 · NWS CLE · 2 events in 2 counties and zones
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $58,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 8, 1:40 PM EST, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 8, 1:40 PM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
240 PM EDT WED JUN 8 2005
.SHORT TERM (TGNT THRU FRI NGT)...
NOT MUCH CHANGE IN THE WX THE NXT COUPLE OF DAYS AS FA RMNS UNDER
THE INFLUENCE OF A VERY WARM AND MOIST SLY WINDS. THESE WINDS
CIRCULATION ARND PERSISTENT BERNUDA HI. COULD SEE SCT TSRA JUST ABT
ANY TIME DURING THE PD WITH THE BEST CHCS COMING IN THE AFT AND EVE
THE NXT COUPLE OF DAYS. LATEST 88D SHOWG SUM SCT STORMS JUST TO THE
S OF FA AND WL PROB SEE THIS ACTIVITY EXPAND INTO AREA AS THE AFT
PROGRESSES. SVR THREAT NOT THERE TDA AND ANY RAIN THAT DOES FALL WL
BE WELCOMED MOST LOCATIONS. HV CONTINUED CHC WORDG OVER WRN 1/2 OF
AREA PAST MIDNIGHT AS CONVECTION UPSTREAM COULD MOVE IN LATER TGNT.
MORE OF THE SAME ON THU AND COULD POSSIBLY SEE MORE CLOUDINESS TMRW
THAN TDA. THIS WL KEEP TEMPS FM GETTING ANY WARMER THAN TDA.
CONTINUING CHCS FOR T THU NIGHT INTO THE WEEKEND. EXPCT TEMPS TO
RMN FAIRLY CONSISTENT FM DAY TO DAY AND HV BUMPED TEMPS UP A LTTL FM
GUID ON FRI.
&&
.LONG TERM (SAT THRU WED)...
NOT MUCH CHANGE IN THE WEATHER THROUGH THE WEEKEND AS THE BERMUDA
HIGH RMNS OVER THE SERN U.S. AS A RESULT...A WARM AND MOIST SLY
FLOW WL CONT. TEMPS WL BE MAINLY IN THE MID AND UPPER 80S THRU MON
WITH ONLY SLIGHTLY COOLER TEMPS ON SUN. CDFNT WL FINALLY BRING A
CHANGE IN THE WX ON TUE AFT AND EVENING. UNTIL THEN...CHC WORDG AND
P/C SKIES. WL DRY FOR DRY WX ON WED.
&&
.AVIATION(18Z-18Z)...
HIGH PRESSURE RIDGE TO CONTINUE ACRS FCST ROUTES. MOST CONDS
GENERALLY VFR...HOWEVER DUE TO THE INCREASE IN MOISTURE AND WEAK SW
FLOW OF AIR SOME HAZE AND BKN CLDS PSBL ESPECIALLY THIS AFTN.
IN ADDITION...SOME SCATTERED TSTMS PSBL THIS AFTN. A SLGT CHC
OF THE MIDWEST TSTM ACTIVITY MAKING IT INTO OH TOWARDS
06Z-09Z. SOME ADDITIONAL HAZE AT MOST TAF SITES OVR NITE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...NONE.
.PA...NONE.
&&
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...BC
Hazardous weather outlook, Jun 8, 4:31 AM EST, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
531 AM EDT WED JUN 8 2005
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090931-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
531 AM EDT WED JUN 8 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A
PORTION OF NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Thunderstorm Wind, Sandusky
- When
- June 8, 5:50 PM EST to 6:00 PM EST
- Where
- Sandusky County, Fremont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.350, -83.117
Thunderstorm winds downed several large tree limbs in Fremont and one tree in Clyde. A barn was heavily damaged to the south of Fremont.
Thunderstorm Wind, Ottawa
- When
- June 8, 5:52 PM EST
- Where
- Ottawa County, Port Clinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.517, -82.950
Thunderstorm winds downed a few trees near Port Clinton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Kansas, June 8 to 9, 2005$1.6 million · 1.75 in hail · 52 events
- Hail and Damaging Winds in Iowa, June 8, 2005$387,000 · 1 in hail · 35 events
- Damaging Winds and Heavy Rain in Iowa, June 8, 20051 injured · $415,000 · 70 kt wind · 14 events
- Tornado and Flash Flooding in Kansas, June 8, 2005$126,000 · F0 · 31 events
- Hail and Damaging Winds in Illinois, June 8, 2005$103,000 · 57 kt wind · 14 events
- Hail and Damaging Winds in Michigan, June 8, 2005$90,000 · 1 in hail · 7 events
- Tornado and Hail in Illinois, June 8 to 9, 20053 injured · F0 · 23 events
- Damaging Winds in West Virginia, June 8, 2005$75,000 · 50 kt wind · 3 events
- Damaging Winds in Vermont, June 8, 2005$70,000 · 60 kt wind · 2 events
- Flash Flooding and Hail in Missouri, June 8, 2005$3,000 · 1.25 in hail · 38 events
- Flash Flood and Damaging Wind in Georgia, June 8, 2005$50,000 · 50 kt wind · 2 events
- Tornadoes and Hail in North Dakota, June 8, 2005F1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459762, 5459763.